Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Bextra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-18-2003, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I've been on Bextra for about three months for a degenerative disc condition and osteoarthritis. I have experienced stomach burning and what seems to be a very light rash on my forearms. The rash does not itch and the stomach problem subsides if I reduce my dosage for a day or two. I was very worried about taking this medicine after reading about it on the Internet and even threw out the first batch of samples the doctor gave me. However, my back pain was so bad that I felt I had to try it as the only other alternatives was temporary relief from spinal injections. At this point I'm really glad I gave it another try. I would be interested in long-term effects also. This is a new drug, only released in 2001, so I doubt there is much that is known. I feel that we are the guinea pigs but it has been worth the risk to be without the severe pain.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Paul Moffett
Guest
 
Posts: n/a
Default Bextra for Arthritis Relief

I have not experienced any side effects from the drug except from high blood pressure. I think I am going to recommend to the Doctor to make a switch just to be safe. However, when I went off it for just a couple of days earlier, the pain was almost unbearable. Please feel free to Email with comments.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default long term bextra use

I've been taking 20 mg bextra for 20 months and the only side affects I've had are headaches that lasted for a few days. Then dizziness and seeing little stars if I turned my head to fast. I stopped taking the Bextra for a couple days the systems went away now I only take the Bextra a couple days a week and havent had any problems .
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:49 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.